# SDR VTZA990066

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360948
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7600 - IAD-BGM - DURING CLIMB, MADE AN UNSCHEDULED LANDING DUE TO NR 1 AHRS FAILED AFTER TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 AHRS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
